# SDR CALA2025122212305

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 76,181 hours, 28,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOORBEAM UPPER SURFACE, BS 947.5, LBL 52.   ACCOMPLISHED REPAIR AT FLOORBEAM REPAIR AT BS 947, LBL 24, LBL 30, AND LBL 50 IAW SRM 53-70-51-2R-5,.SRM 51-40-02-0G-0, AND ECRA 5370-01190.
